# SDR CALA2024012900247

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 78,782 hours, 32,959 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 0998
- Condition: Inoperative
- Location: Fwd Cabin Recirc
- Part time: 764,704 hours, 728,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD CAB RECIRCULATION FAN INOP. AMBER FAN ON COND PAGE. REMOVED AND REPLACED RH RECIRCULATION FAN, OPS CHECK GOOD.
